# SDR CALA2021011800054

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 46,756 hours, 29,651 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR WOULD NOT RETRACT.  AIRCRAFT TAKEN OUT OF SERVICE.  MORE DETAILS AWAITED.
